Alert archive / Florida / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 33, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at May 29, 2014, 5:44 PM EDT for Hillsborough County, Pasco County, Polk County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2014, 5:44 PM EDT (21:44 UTC)
- Expired
- May 29, 2014, 6:15 PM EDT
- In force
- 31 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
Counties Hillsborough County, FL, Pasco County, FL, Polk County, FL
The radar
The Tampa radar (KTBW), 33 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 12:00Z, 9.7 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 856 J/kg
- Mixed-layer CIN
- -51 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -31 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
093
WUUS52 KTBW 292144
SVRTBW
FLC057-101-105-292215-
/O.NEW.KTBW.SV.W.0033.140529T2144Z-140529T2215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
544 PM EDT THU MAY 29 2014
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
POLK COUNTY IN CENTRAL FLORIDA...
PASCO COUNTY IN WEST CENTRAL FLORIDA...
HILLSBOROUGH COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 615 PM EDT.
* AT 544 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WIMAUMA...OR 10 MILES SOUTH OF FISH HAWK...AND MOVING NORTHWEST AT
10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PLANT
CITY...BRANDON...LITHIA SPRINGS STATE PARK...SUN CITY CENTER...
LITTLE MANATEE RIVER STATE PARK...APOLLO BEACH...RUSKIN...
GIBSONTON...RIVERVIEW...BLOOMINGDALE...VALRICO...SEFFNER AND PLANT
CITY AIRPORT.
THIS INCLUDES INTERSTATE 4 BETWEEN EXITS 14 AND 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 2818 8218 2819 8194 2785 8189 2768 8198
2764 8209 2764 8234 2769 8247
TIME...MOT...LOC 2144Z 117DEG 7KT 2772 8225
$$1 follow-up statement
166
WWUS52 KTBW 292222
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
622 PM EDT THU MAY 29 2014
FLC057-101-105-292232-
/O.EXP.KTBW.SV.W.0033.000000T0000Z-140529T2215Z/
POLK FL-PASCO FL-HILLSBOROUGH FL-
622 PM EDT THU MAY 29 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HILLSBOROUGH...
SOUTHEASTERN PASCO AND SOUTHWESTERN POLK COUNTIES HAS EXPIRED...
THIS INCLUDES INTERSTATE 75 BETWEEN EXITS 240 AND 250.
ALTHOUGH THE STORM HAS WEAKENED BELOW SEVERE LIMITS IT WILL CONTINUE
TO PRODUCE STRONG GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL UNTIL IT
FULLY DISSIPATES.
LAT...LON 2818 8218 2819 8194 2785 8189 2768 8198
2764 8209 2764 8234 2769 8247
TIME...MOT...LOC 2144Z 117DEG 7KT 2772 8225
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 3:40 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, May 29, 3:40 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 340 PM EDT THU MAY 29 2014 .SYNOPSIS... 19Z WATER VAPOR AND H4 RAP ANALYSIS SHOWS A NORTHERN STREAM FLOW ARRIVING OVER THE PACIFIC NORTHWEST AROUND THE BASE OF A SHARP TROUGH AXIS BEFORE RIDGING BACK TO THE NORTH THROUGH SOUTH-CENTRAL CANADA. THE FLOW THEN DROPS BACK TO THE SOUTHEAST THROUGH THE GREAT LAKES AND THEN OFF THE NEW ENGLAND COAST. THE OTHER FEATURE OF NOTE IS A CUT-OFF UPPER LOW STALLED NEAR THE BASE OF THE NORTHERN STREAM RIDGE OVER THE SOUTHERN MS VALLEY. THIS FEATURE WILL NEVER REALLY HAVE A SIGNIFICANT INFLUENCE ON OUR LOCAL WEATHER AS IT SPINS AND PLACE AND SLOWLY FILLS DURING THE NEXT 24-48 HOURS. 29/12Z KTBW SOUNDING SHOWS A SEASONABLE PROFILE WITH A PW VALUES OF JUST UNDER 1.5". MID-LEVEL TEMPS ARE A BIT ON THE COOL SIDE WITH A MEASURED 500MB TEMP AROUND -11C. THIS IS ABOUT A DEGREE COOLER THAN THE NAM/GFS FORECAST. A DEGREE DOES NOT SOUND LIKE MUCH...BUT CAN BE ALL THE DIFFERENCE IN THE WORLD OF A RISING AIR PARCEL. EITHER WAY...-11C IS ON THE COOL SIDE AND SHOULD HELP SUPPORT AFTERNOON/EVENING STORM DEVELOPMENT...AT LEAST INITIALLY UNTIL LATENT HEAT RELEASE FROM THE EARLY CONVECTION BEGINS TO CONTAMINATE THE OVERALL COLUMN. AT THE SURFACE...THE FL PENINSULA RESIDES ON THE WESTERN PERIPHERY OF THE SUBTROPICAL RIDGE AXIS PROVIDING A GENERAL SOUTHEAST FLOW PATTERN IN THE 1000-700MB LAYER. AS LONG AS THE COLUMN IS NOT TOO DRY (WHICH IT IS NOT)...THEN THIS FLOW PATTERN TENDS TO BE WET ONE IN TERMS OF STORMS COVERAGE THROUGH THE COURSE OF THE AFTERNOON/EVENING. && .SHORT TERM (REST OF TODAY THROUGH FRIDAY)... AS WOULD BE EXPECTED WITH A MODERATE SE FLOW REGIME IN THE LOWER LEVELS...THE EARLIER ACTIVITY HAS FORMED OVER THE SOUTHERN ZONES. HAVE SEEN A FEW MORE FOCUSED STORMS OVER THE NATURE COAST...BUT THE WIDESPREAD CONVECTION HAS BEEN DOWN TOWARD FORT MYERS AND PUNTA GORDA. WOULD EXPECT THIS ACTIVITY TO "RIPPLE" NORTHWARD UP THE SEA-BREEZE DURING THE NEXT SEVERAL HOURS INTO THE TAMPA BAY/I-4 CORRIDOR AND THEN EVEN FURTHER NORTHWARD WITH TIME. LOCAL HIRES WRFARW RUNS AND LATEST HRRR CONTINUE TO SUGGEST MODERATE UPDRAFT STRENGTH...INDICATIVE OF A FEW STRONGER STORMS...BUT GENERALLY NOT WIDESPREAD SEVERE. CURRENT RAIN CHANCES THROUGH THE EARLY EVENING CONTINUE TO INDICATE LIKELY WORDING UP ALONG THE I-75 CORRIDOR AND SEE LITTLE REASON TO MAKE SIGNIFICANT CHANGES AT THIS TIME. THIS FLOW REGIME USUALLY SEES THE EARLIER ENDING TO THE CONVECTION OVER THE SOUTHERN ZONES WITH THE TAMPA BAY AREA AND NATURE COAST HOLDING HIGHER RAIN CHANCES THROUGH 00-02 UTC. BY LATER THIS EVENING...ALL AREAS SHOULD QUIET DOWN AND RESULT IN A GENERALLY DRY OVERNIGHT PERIOD WITH SEASONABLE TEMPS. A VERY SIMILAR SYNOPTIC PATTERN APPEARS TO BE IN PLACE FOR FRIDAY AS WELL. 1000-700MB FLOW IS MODERATE (~10KNOTS) FROM THE SOUTHEAST...AND WITH SIMILAR MOISTURE THROUGH THE COLUMN WITH SHOW EARLY/MID AFTERNOON CONVECTION OVER THE SOUTHERN ZONES SPREADING NORTH WITH TIME. THOSE WITH FRIDAY AFTERNOON/EVENING PLANS OUTDOORS SHOULD BE PREPARED TO DEAL WITH AT LEAST A BRIEF PERIOD OF RAIN/LIGHTNING. THE SYNOPTIC FLOW REGIME LOOKS TO FAVOR THE FLORIDA WEST COAST SEA BREEZE FOR CONVECTIVE COVERAGE INTO THE UPCOMING WEEKEND. && .MID TERM (FRIDAY-SATURDAY)... AN UPPER LEVEL RIDGE WILL BEGIN TO BUILD OVER THE SOUTHEASTERN U.S. ON SATURDAY WITH A REINFORCING SURFACE HIGH BEGINNING TO SINK SOUTHWARD FROM THE NORTH. EAST TO SOUTHEAST WINDS CONTINUE FOR SATURDAY AFTERNOON...AND STILL EXPECTING A CHANCE FOR RAIN THROUGH THE AFTERNOON AND EVENING HOURS WITH SEA BREEZE AND OUTFLOW BOUNDARY INTERACTIONS. TEMPERATURES ARE EXPECTED TO BE NEAR NORMAL VALUES. .LONG TERM (SATURDAY NIGHT-WEDNESDAY)... THE UPPER-LEVEL HIGH WILL CONTINUE TO BUILD OVER THE REGION WITH SURFACE HIGH PRESSURE RIDGING ACROSS THE AREA FROM THE NORTH FOR THE START OF THE LONG TERM PERIOD. EASTERLY WINDS WILL REMAIN IN PLACE FOR SATURDAY NIGHT INTO SUNDAY...WITH SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EXPECTED SUNDAY ALONG SEA BREEZE AND OUTFLOW BOUNDARIES. THE SURFACE HIGH WILL DRIFT SOUTHWARD EARLY NEXT WEEK...WITH MODELS SHOWING SOME DRIER AIR WORKING SOUTHWARD AS WELL. BACKGROUND EASTERLY WINDS WILL CONTINUE AND WILL STILL SHOW AT LEAST A SLIGHT CHANCE OF RAIN FOR MOST AREAS EACH DAY...AND MORE OF A CHANCE FOR THE SOUTH WHERE THE INFLUENCE OF DRIER AIR WILL BE LESS. TEMPERATURES WILL REMAIN NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE PERIOD. && .AVIATION... SHOWERS AND STORMS ARE BEGINNING TO FILL IN THE AREA WITH SOUTHERN TERMINALS OF KRSW TO KPGD ALREADY BEING AFFECTED. CONVECTIVE COVERAGE FOR THESE AREAS SHOULD DIMINISH BY EARLY EVENING WHILE STORMS WORK THEIR WAY NORTHWARD TO THE TAMPA BAY AREA TERMINALS. WITHIN A FEW HOURS OF SUNSET THE ACTIVITY SHOULD DIMINISH AND RESULT IN A QUIET OVERNIGHT PERIOD WITH MAINLY VFR CONDITIONS. MORE AFTERNOON AND EVENING STORMS WILL FIRE UP ON FRIDAY WITH A GOOD CHANCE TO SEE A STORM AT EACH TERMINAL. && .MARINE... HIGH PRESSURE IN THE ATLANTIC CONTINUES TO RIDGE OVER FLORIDA INTO THE GULF WATERS PRODUCING SOUTHEAST WINDS IN THE 8 TO 12 KNOT RANGE. WINDS ALONG THE COAST WILL VEER AROUND TO THE SOUTH SOUTHWEST EACH AFTERNOON WITH THE ONSET OF THE SEA BREEZE. SEAS WILL REMAIN LESS THAN 2 FEET THROUGH THE REMAINDER OF THE WEEK. THE MAIN MARINE CONCERN WILL BE SCATTERED AFTERNOON AND EVENING THUNDERSTORMS PRODUCING BRIEF GUSTY WINDS AND HIGHER SEAS. && .FIRE WEATHER... THE WEATHER PATTERN WILL NOT CHANGE MUCH OVER THE NEXT SEVERAL DAYS. MOIST LOWER LEVELS WILL PREVENT RELATIVE HUMIDITY FROM REACHING CRITICAL LEVELS...AND NO SIGNIFICANT FIRE WEATHER CONCERNS ARE ANTICIPATED. EXPECT TYPICAL AFTERNOON STORMS TO DEVELOP EACH DAY AS WELL...WITH RAIN CHANCES REMAINING AT OR ABOVE SEASONAL NORMALS THROUGH THE WEEKEND. FOG POTENTIAL...PATCHY GROUND FOG WILL BE POSSIBLE LATE EACH NIGHT INTO THE EARLY MORNING HOURS EACH DAY. && .PRELIMINARY POINT TEMPS/POPS... TPA 75 88 74 88 / 50 50 40 50 FMY 72 91 72 91 / 30 70 20 50 GIF 72 89 71 89 / 30 40 30 50 SRQ 72 89 71 88 / 50 50 30 50 BKV 69 88 68 89 / 50 50 40 50 SPG 76 87 75 89 / 50 40 40 40 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SYNOPSIS/SHORT TERM/AVIATION/MARINE/FIRE WX...MROCZKA MID TERM/LONG TERM...CARLISLE
Hazardous weather outlook, May 29, 4:56 AM EDT, 12 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 456 AM EDT THU MAY 29 2014 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-300900- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 NM- BONITA BEACH TO ENGLEWOOD OUT 20 NM- TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM- ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM- BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM- 456 AM EDT THU MAY 29 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ...THUNDERSTORM IMPACT... THE BEST CHANCES FOR THUNDERSTORMS WILL BE FRIDAY THROUGH SUNDAY AFTERNOONS. THERE IS STILL A CHANCE FOR NEXT WEEK...BUT NOT QUITE AS HIGH AS THE END OF THIS WEEK AND THIS WEEKEND. THUNDERSTORMS THAT DO DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...SMALL HAIL...LOCALLY HEAVY RAINS...AND FREQUENT DEADLY LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CARLISLE
In the hours before
Special weather statement, May 29, 4:44 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
444 PM EDT THU MAY 29 2014
FLZ155-255-292130-
INLAND MANATEE-COASTAL MANATEE-
444 PM EDT THU MAY 29 2014
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR MANATEE COUNTY
FOR STRONG THUNDERSTORMS WITH STRONG WIND GUSTS VALID UNTIL 530 PM
EDT...
AT 443 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS LOCATED NEAR MYAKKA CITY...OR 16 MILES NORTHWEST
OF ARCADIA...MOVING NORTHWEST AT 10 MPH WILL AFFECT MYAKKA CITY...
DUETTE...LAKE MANATEE STATE PARK...AND MYAKKA HEAD.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED WHICH CAN CAUSE UNSECURED
OBJECTS TO BLOW AROUND...SNAP TREE LIMBS AND CAUSE POWER OUTAGES.
HAIL UP TO PENNY SIZE MAY OCCUR. FREQUENT TO CONTINUOUS LIGHTNING IS
EXPECTED. TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND
A LOW SPOT...AND STAY AWAY FROM TALL OBJECTS. WHEN DRIVING THROUGH
HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE A SAFE DISTANCE BETWEEN YOU AND
OTHER VEHICLES.
&&
LAT...LON 2762 8210 2728 8206 2725 8206 2720 8211
2721 8211 2733 8226 2738 8226 2738 8232
2756 8254
TIME...MOT...LOC 2043Z 137DEG 7KT 2733 8210Local storm report, May 29, 5:14 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
514 PM EDT THU MAY 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL FORT MEADE 27.75N 81.80W
05/29/2014 E1.00 INCH POLK FL EMERGENCY MNGR
STATE EMERGENCY MANAGEMENT REPORTED QUARTER SIZED HAIL IN
FORT MEADE AT 450 PM EDT.
&&
RGARCIASpecial weather statement, May 29, 5:20 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
520 PM EDT THU MAY 29 2014
FLZ242-248-249-292200-
INLAND HERNANDO-INLAND CITRUS-INLAND PASCO-
520 PM EDT THU MAY 29 2014
...STRONG THUNDERSTORMS WILL AFFECT HERNANDO...NORTH CENTRAL PASCO
AND SOUTHEASTERN CITRUS COUNTIES...
AT 520 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS LOCATED NEAR CROOM...OR 6 MILES EAST OF
BROOKSVILLE...MOVING NORTHWEST AT 5 MPH...WILL AFFECT
ISTACHATTA...LAKE LINDSEY...BROOKSVILLE AND BROOKRIDGE...UNTIL 600
PM EDT.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THESE STORMS MAY PRODUCE PEA
SIZE HAIL. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE
A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2857 8256 2886 8232 2872 8224 2872 8225
2868 8226 2866 8228 2864 8226 2857 8221
2858 8219 2857 8216 2843 8227
TIME...MOT...LOC 2120Z 125DEG 6KT 2856 8229Special weather statement, May 29, 5:24 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
524 PM EDT THU MAY 29 2014
FLZ052-292215-
POLK-
524 PM EDT THU MAY 29 2014
...STRONG THUNDERSTORMS WILL AFFECT WESTERN POLK COUNTY...
AT 523 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS LOCATED NEAR HOMELAND...OR NEAR BARTOW...MOVING
NORTHWEST AT 10 MPH...WILL AFFECT HOMELAND...FORT MEADE...BARTOW
MUNICIPAL AIRPORT AND BARTOW...UNTIL 615 PM EDT.
THIS INCLUDES INTERSTATE 4 BETWEEN EXITS 27 AND 41.
GUSTY WINDS 35 TO 45 MPH WILL OCCUR. FREQUENT LIGHTNING IS EXPECTED.
TO BE SAFE GO INDOORS IMMEDIATELY. IF CAUGHT OUTSIDE...FIND A LOW
SPOT...AND STAY AWAY FROM TALL OBJECTS. THESE STORMS MAY PRODUCE PEA
SIZE HAIL. WHEN DRIVING THROUGH HEAVY RAIN...SLOW DOWN. ALWAYS LEAVE
A SAFE DISTANCE BETWEEN YOU AND OTHER VEHICLES.
&&
LAT...LON 2771 8183 2780 8206 2817 8206 2817 8210
2821 8211 2834 8191 2786 8171
TIME...MOT...LOC 2123Z 125DEG 7KT 2784 8185Local storm report, May 29, 5:30 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
530 PM EDT THU MAY 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND DMG VALRICO 27.95N 82.26W
05/29/2014 HILLSBOROUGH FL NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE REPORTED DOWNED HEALTHY TREE LIMBS
WITH AN OUTFLOW BOUNDARY AHEAD OF STORM IN THE VALRICO
AREA.
&&
RGARCIALocal storm report, May 29, 5:33 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAMPA BAY AREA - RUSKIN FL
533 PM EDT THU MAY 29 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0532 PM HAIL LAND O LAKES 28.22N 82.45W
05/29/2014 E0.88 INCH PASCO FL PUBLIC
PUBLIC REPORTED NICKEL-SIZED HAIL IN THE LAND O LAKES
AREA.
&&
RGARCIAThe office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 8:46 PM EDT | Special Marine Warning | TBW | 59 min | |
| May 28, 9:02 PM EDT | Special Weather Statement | TBW | Pinellas | 43 min |
| May 29, 2:29 PM EDT | Special Weather Statement | TBW | Lee | 46 min |
| May 29, 2:58 PM EDT | Special Weather Statement | TBW | Charlotte | 47 min |
| May 29, 3:45 PM EDT | Special Weather Statement | TBW | Highlands | 45 min |
| May 29, 3:49 PM EDT | Special Weather Statement | TBW | DeSoto | 41 min |
| May 29, 4:15 PM EDT | Special Weather Statement | TBW | Sarasota | 45 min |
| May 29, 4:19 PM EDT | Special Weather Statement | TBW | Polk | 41 min |
| May 29, 4:26 PM EDT | Severe Thunderstorm Warning | TBW | Hardee, Highlands, Polk | 34 min |
| May 29, 4:44 PM EDT | Special Weather Statement | TBW | Manatee | 46 min |
| May 29, 4:49 PM EDT | Special Marine Warning | TBW | 86 min | |
| May 29, 4:55 PM EDT | Areal Flood Advisory | TBW | Highlands, Polk | 65 min |
| May 29, 5:04 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Manatee | 41 min |
| May 29, 5:20 PM EDT | Special Weather Statement | TBW | Hernando | 40 min |
| May 29, 5:24 PM EDT | Special Weather Statement | TBW | Polk | 51 min |
| May 29, 5:26 PM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco | 34 min |
| May 29, 6:00 PM EDT | Special Weather Statement | TBW | Sumter | 45 min |
| May 29, 6:00 PM EDT | Severe Thunderstorm Warning | TBW | Hernando, Hillsborough, Pasco, Sumter | 30 min |
| May 29, 6:07 PM EDT | Special Marine Warning | TBW | 68 min | |
| May 29, 6:18 PM EDT | Areal Flood Advisory | TBW | Hillsborough | 57 min |
| May 29, 6:20 PM EDT | Severe Thunderstorm Warning | TBW | Citrus, Sumter | 25 min |
| May 29, 6:21 PM EDT | Special Weather Statement | TBW | Pinellas | 39 min |
| May 29, 6:32 PM EDT | Severe Thunderstorm Warning | TBW | Hernando, Hillsborough, Pasco | 28 min |
| May 29, 6:41 PM EDT | Areal Flood Advisory | TBW | Hillsborough | 64 min |
| May 29, 6:48 PM EDT | Special Marine Warning | TBW | 87 min | |
| May 29, 6:52 PM EDT | Special Weather Statement | TBW | Citrus, Hernando | 38 min |
| May 29, 7:04 PM EDT | Special Weather Statement | TBW | Hernando, Hillsborough, Pasco, Sumter | 41 min |
| May 29, 7:18 PM EDT | Areal Flood Advisory | TBW | Sumter | 57 min |
| May 29, 7:45 PM EDT | Areal Flood Advisory | TBW | Hillsborough, Pinellas | 2 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.